\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Stabilization of stochastic differential equations driven by G-Lévy process with discrete-time feedback control

  • * Corresponding author: Guangjun Shen

    * Corresponding author: Guangjun Shen 

This work has been partially supported by the Top talent project of university discipline (specialty) (gxbjZD03), the Distinguished Young Scholars Foundation of Anhui Province (1608085J06), the National Natural Science Foundation of China (11901005)

Abstract Full Text(HTML) Related Papers Cited by
  • The stabilization of stochastic differential equations driven by Brownian motion (G-Brownian motion) with discrete-time feedback controls under Lipschitz conditions has been discussed by several authors. In this paper, we first give the sufficient condition for the mean square exponential instability of stochastic differential equations driven by G-Lévy process with non-Lipschitz coefficients. Second, we design a discrete-time feedback control in the drift part and obtain the mean square exponential stability and quasi-sure exponential stability for the controlled systems. At last, we give an example to verify the obtained theory.

    Mathematics Subject Classification: 60H05, 60H10, 60H20.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] X.-P. Bai and Y.-Q. Lin, On the existence and uniqueness of solutions to stochastic differential equations driven by G-Brownian motion with integral-Lipschitz coefficients, Acta Math. Appl. Sin. Engl. Ser., 30 (2014), 589-610.  doi: 10.1007/s10255-014-0405-9.
    [2] L. DenisM. S. Hu and S. G. Peng, Function spaces and capacity related to a sublinear expectation: Application to $G$-Brownian motion paths, Potential Analysis, 34 (2011), 139-161.  doi: 10.1007/s11118-010-9185-x.
    [3] C. Fei, W. Y. Fei, X. R. Mao, D. F. Xia and L. T. Yan, Stabilisation of highly nonlinear hybrid systems by feedback control based on discrete-time state observations, Institute of Electrical and Electronics Engineers. Transactions on Automatic Control, (2019), http://dx.doi.org/10.1109/TAC.2019.2933604.
    [4] F. Q. Gao, Pathwise properties and homeomorphic flows for stochastic differential equations driven by $G$-Brownian motion, Stochastic Processes and Their Applications, 119 (2009), 3356-3382.  doi: 10.1016/j.spa.2009.05.010.
    [5] F. Q. Gao and H. Jiang, Large deviations for stochastic differential equations driven by $G$-Brownian motion, Stochastic Processes and Their Applications, 120 (2010), 2212-2240.  doi: 10.1016/j.spa.2010.06.007.
    [6] L. J. Hu and X. R. Mao, Almost sure exponential stabilisation of stochastic systems by state-feedback control, Automatica J. IFAC, 44 (2008), 465-471.  doi: 10.1016/j.automatica.2007.05.027.
    [7] M. S. Hu and S. G. Peng, G-Lévy processes under Sublinear Expectations, arXiv: 0911.3533v1.
    [8] M. L. Li, F. Q. Deng and X. R. Mao, Basic theory and stability analysis for neutral stochastic functional differential equations with pure jumps, Science China Information Sciences, 62 (2019), 012204, 15 pp. doi: 10.1007/s11432-017-9302-9.
    [9] X. P. Li and S. G. Peng, Stopping times and related Itô's calculus with $G$-Brownian motion, Stochastic Processes and Their Applications, 121 (2011), 1492-1508.  doi: 10.1016/j.spa.2011.03.009.
    [10] X. P. LiX. Y. Lin and Y. Q. Lin, Lyapunov-type conditions and stochastic differential equations driven by $G$-Brownian motion, Journal of Mathematical Analysis and Applications, 439 (2016), 235-255.  doi: 10.1016/j.jmaa.2016.02.042.
    [11] X. Y. Li and X. R. Mao, Stabilisation of highly nonlinear hybrid stochastic differential delay equations by delay feedback control, Automatica J. IFAC, 112 (2020), 108657, 11 pp. doi: 10.1016/j.automatica.2019.108657.
    [12] X. R. Mao, Stabilization of continuous-time hybrid stochastic differential equations by discrete-time feedback control, Automatica J. IFAC, 49 (2013), 3677-3681.  doi: 10.1016/j.automatica.2013.09.005.
    [13] X. R. Mao, Stochastic differential equations and their applications (2nd ed.), Elsevier, (2007).
    [14] X. R. Mao, Almost sure exponential stabilization by discrete-time stochastic feedback control, IEEE Trans. Automat. Control, 61 (2016), 1619-1624.  doi: 10.1109/TAC.2015.2471696.
    [15] A. Neufeld and M. Nutz, Nonlinear Lévy processes and their characteristics, Transactions of the American Mathematical Society, 369 (2017), 69-95.  doi: 10.1090/tran/6656.
    [16] K. Paczka, Itô calculus and jump diffusions for G-Lévy processes, arXiv: 1211.2973v3.
    [17] K. Paczka, On the properites of Poisson random measures associated with a G-Lévy process, arXiv: 1411.4660v1.
    [18] K. Paczka, G-martingale representation in the G-Lévy setting, arXiv: 1404.2121v1.
    [19] S. G. Peng, Nonlinear Expectations and Stochastic Calculus under Uncertainty: With Robust CLT and G-Brownian Motion, Probability Theory and Stochastic Modelling, 95. Springer, Berlin, 2019, arXiv: 1002.4546v1. doi: 10.1007/978-3-662-59903-7.
    [20] S. G. Peng, Survey on normal distributions, central limit theorem, Brownian motion and the related stochastic calculus under sublinear expections, Science in China. Series A, 52 (2009), 1391-1411.  doi: 10.1007/s11425-009-0121-8.
    [21] S. G. Peng, $G$-expectation, $G$-Brownian motion and related stochastic calculus of Itô type, Stochastic Analysis and Applications, Abel Symp., Springer, Berlin, 2 (2007), 541-567.  doi: 10.1007/978-3-540-70847-6_25.
    [22] S. G. Peng, Multi-dimensional G-Brownian motion and related stochastic calculus under $G$-expectation, Stochastic Processes and Their Applications, 118 (2008), 2223-2253.  doi: 10.1016/j.spa.2007.10.015.
    [23] Q. QiuW. LiuL. Hu and J. Lu, Stabilisation of hybrid stochastic systems under discrete observation and sample delay, Control Theory and Applications, 33 (2016), 1024-1030. 
    [24] L. Y. Ren, On representation theorem of sublinear expectation related to $G$-Lévy process and paths of $G$-Lévy process, Statistics and Probability Letters, 83 (2013), 1301–1310. doi: 10.1016/j.spl.2013.01.031.
    [25] Y. RenW. S. Yin and R. Sakthivel, Stabilization of stochastic differential equations driven by G-Brownian motion with feedback control based on discrete-time state observation, Automatica J. IFAC, 95 (2018), 146-151.  doi: 10.1016/j.automatica.2018.05.039.
    [26] Y. RenW. S. Yin and D. J. Zhu, Stabilisation of SDEs and applications to synchronisation of stochastic neural network driven by G-Brownian motion with state-feedback control, International Journal of Systems Science, 50 (2019), 273-282.  doi: 10.1080/00207721.2018.1551973.
    [27] Y. RenX. J. Jia and R. Sakthivel, The pth moment stability of solutions to impulsive stochastic differential equations driven by $G$-Brownian motion, Applicable Analysis, 96 (2017), 988-1003.  doi: 10.1080/00036811.2016.1169529.
    [28] J. H. Shao, Stabilization of regime-switching processes by feedback control based on discrete time state observations, SIAM Journal on Control and Optimization, 55 (2017), 724-740.  doi: 10.1137/16M1066336.
    [29] G. F. Song, Z. Y. Lu, B.-C. Zheng and X. R. Mao, Almost sure stabilization of hybrid systems by feedback control based on discrete-time observations of mode and state, Science China Information Sciences, 61 (2018), 070213, 16 pp. doi: 10.1007/s11432-017-9297-1.
    [30] H. M. SonerN. Touzi and J. F. Zhang, Martingale representation theorem for the $G$-expectation, Stochastic Processes and Their Applications, 121 (2011), 265-287.  doi: 10.1016/j.spa.2010.10.006.
    [31] B. J. Wang and M. X. Yuan, Existence of solution for stochastic differential equations driven by $G$-Lévy processes with discontinuous coefficients, Advances in Difference Equations, 2017 (2017), 13 pp. doi: 10.1186/s13662-017-1242-y.
    [32] B. J. Wang and H. J. Gao, Exponential stability of solutions to stochastic differential equations driven by $G$-Lévy Process, Applied Mathematics and Optimization, (2019). doi: 10.1007/s00245-019-09583-0.
    [33] S. R. YouW. LiuJ. Q. LiuX. R. Mao and Q. W. Qiu, Stabilization of hybrid systems by feedback control based on discrete-time state observations, SIAM Journal on Control and Optimization, 53 (2015), 905-925.  doi: 10.1137/140985779.
  • 加载中
SHARE

Article Metrics

HTML views(1978) PDF downloads(436) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return